ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Extended supersymmetry in the space-time $RXS^3$

Sen, Diptiman (1990) Extended supersymmetry in the space-time $RXS^3$. In: Physical Review D, 41 (2). pp. 667-671.

[img] PDF
397.pdf
Restricted to Registered users only

Download (954Kb) | Request a copy

Abstract

Following recent work on N=1 rigid supersymmetry in the curved space $S^3$, models with extended supersymmetry are examined. Unusual superalgebras with N=2 and N=3 appear. These reduce to appropriate superalgebras in Minkowski space if the curvature is taken to zero. It is shown that possible anomalies in some of the bosonic currents cancel between the various spin-1/2 fermions present in these theories. Extended supersymmetry is therefore anomaly-free in $RXS^3$.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 08 Mar 2008
Last Modified: 19 Sep 2010 04:43
URI: http://eprints.iisc.ernet.in/id/eprint/13355

Actions (login required)

View Item View Item